O pewnych modyfikacjach teorii skierowanych liczb rozmytych

Krzysztof Piasecki

Abstract

Ordered fuzzy numbers have been defined in an excellent, intuitive way by Witold Kosiński. For this reason, they are increasingly referred to as Kosiński’s numbers. A fully formalized definition of a Kosiński’s number is proposed in the first part of this work. This definition is generalized so as to fit an ordered fuzzy number with an upper semi-continuous membership function. A significant drawback of Kosiński’s arithmetic is that the space of ordered fuzzy numbers is not closed under addition, subtraction, multiplication, or division. The main aim of this paper is to modify the arithmetic in such a way that the space of ordered fuzzy numbers is closed under the modified arithmetic operations.
Author Krzysztof Piasecki (WZ / KIiN)
Krzysztof Piasecki,,
- Department of Investment and Real Estate
Other language title versionsOn Certain Modifications of Ordered Fuzzy Numbers Theory
Journal seriesOptimum. Studia Ekonomiczne, ISSN 1506-7637, (B 10 pkt)
Issue year2017
No3 (87)
Pages3-18
Publication size in sheets0.75
ConferenceXI Ogólnopolska Konferencja Modelowanie Preferencji a Ryzyko'17, 02-04-2017 - 04-04-2017, Ustroń, Polska
Keywords in Polishskierowane liczby rozmyte, arytmetyka
Keywords in Englishordered fuzzy number, arithmetic
Abstract in PolishSkierowane liczby rozmyte zostały zdefiniowane w doskonały i intuicyjny sposób przez Witolda Kosińskiego. Z tej przyczyny skierowane liczby rozmyte coraz częściej określa się mianem liczb Kosińskiego. W pierwszej części tej pracy zaproponowano w pełni sformalizowaną definicję liczby Kosińskiego. Definicję tę następnie uogólniono do przypadku skierowanej liczby rozmytej z nieciągłą funkcją przynależności. Istotną wadą arytmetyki zaproponowanej przez Kosińskiego był brak zamknięcia przestrzeni skierowanych liczb rozmytych ze względu na podstawowe działania arytmetyczne, takie jak: dodawanie, odejmowanie, mnożenie i dzielenie. Głównym celem prezentowanej pracy jest taka modyfikacja działań arytmetycznych, aby przestrzeń liczb Kosińskiego była zamknięta z racji zmodyfikowanych działań arytmetycznych.
DOIDOI:10.15290/ose.2017.03.87.01
URL http://optimum.uwb.edu.pl/index.php/osj/article/view/50/28
Languagepl polski
Score (nominal)10
Score sourcejournalList
ScoreMinisterial score = 10.0, 01-04-2020, ArticleFromJournal
Citation count*3 (2020-06-21)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?